MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION TUBE SET, STD VOL, UNIV ENDS,; SYSTEM/DEVICE, PHARMACY COMPOUNDING

BAXTER HEALTHCARE CORPORATION TUBE SET, STD VOL, UNIV ENDS,; SYSTEM/DEVICE, PHARMACY COMPOUNDING
Catalog Number H93821
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the luer lock outlets of a thirteen (13) fluid transfer tube sets "turned yellowish".This issue was identified before use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H4: the lot was manufactured from march 19, 2020 - march 20, 2020.H10: the actual devices were not available; however, four (4) photographs of the samples were provided for evaluation.Visual inspection was performed to the photographs and showed discolored connectors of the inlet and outlet sides of the tube set that appeared light brown/yellowish inside the primary packaging.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
TUBE SET, STD VOL, UNIV ENDS,
Common Device Name
SYSTEM/DEVICE, PHARMACY COMPOUNDING
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
AVAILMED
c. industrial lt 001 mz 105
no 20905 int a, col cd ind.
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 
2242702068
MDR Report Key15157043
Report Number1416980-2022-04010
Device Sequence Number5323876
Product Code NEP
UDI-Device Identifier00085412476520
UDI-Public(01)00085412476520
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 08/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2023
Device Catalogue NumberH93821
Device Lot Number60231091
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2022
Supplement Date Received by Manufacturer08/03/2022
Initial Report FDA Received Date08/03/2022
Supplement Report FDA Received Date08/26/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown